View Single Post
Old 08-31-2012, 09:36 AM   #938
Rogue15
@Rogue15
Reconnaissance Specialist
 
Rogue15's Avatar
 
Join Date: Jul 1999
Location: Dromund Kaas
Posts: 19,271
Current Game: The Old Republic
Roleplayer  10 year veteran! 
lithium is a psychotic drug. also my ex was on intuniv i didnt try that one but it is to help focus. of course these drugs have insane side effects. lithium makes you utterly useless and causes weight gain due to water retention (water weight) which explains how she lost 30 pounds without really dieting cause her metabolism is amazing. lol a shame she's too self-absorbed in herself and ways. did i also mention she was a stripper for 6 years so yeah lots of psychological issues with that that im glad i dont gotta deal with anymore.


"Without strife, the victory has no meaning. Without strife, one does not advance. Without strife, there is only stagnation."
―Yuthura Ban
Rogue15 is offline   you may: